# SDR DALA2017052204060

- Difficulty date: May 21, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 60,134 hours, 46,961 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA Y=1418 BELOW LONG 2 LT AT AFT ACCESSORY COMPARTMENT. FRAME (SPLICE CAP) WAS REPLACED PER SRM 53-14-4, 51-30-2 AND 51-30-5.
